skin-hair-icon
Lips Swollen in hives
I have been using hives medication from 1 month and some swelling in lips seem to be there,should I visit a doctor or wait for some time and continue dosage.
35 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Angioedema is an easily treatable condition. Contact for detailed counseling and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't worry...you are suffering from allergic dermatitis causing this lip swelling... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello Angiodema is one of the form of hive. And it can lead to breathing issues if the edema goes beyond lips An urgent treatment is recommended Better to visit a nearby doctor as we don't know the severity of your condition
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.